# SDR MK1Y201807248006

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Make and model: Boeing 767323
- Aircraft time: 96,387 hours, 15,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 140
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND A DENT ON THE FUSELAGE SKIN,  BS 140, RBL 19.
